# SDR FDEA2019100312392

- Difficulty date: October 1, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153003143
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK  LBL 19, BS 455 WAS FOUND WITH CORROSION ON THE FLANGE.   THE CORROSION WAS FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REMOVED AND   REPLACED IAW SRM 51-31-01-0G,   DRAWING   SP11530031 REVISION NEW.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100 .
